Vol 2, No 4 (2013)

ASIAN JOURNAL OF CURRENT ENGINEERING AND MATHS

Table of Contents

Articles

A STUDY ON FUZZY LOCALLY - CLOSED SETS PDF
D. Amsaveni, B. Amudhambigai, R. Dhivya
ON THE USE OF IMPLICIT RELATION IN DERIVING A FIXED POINT RESULT IN CONVEX METRIC SPACES PDF
Geeta Modi *, Bhawna Bhatt
STRONG CONVERGENCE OF A MODIFIED MANN ITERATIVE SCHEME FOR FIXED POINT OF K-STRICTLY PSEUDO-CONTRACTIVE MAPPINGS IN HILBERT SPACES PDF
Cyril Dennis Enyi, Olaniyi Samuel Iyiola, Mukiawa Edwin Soh
CAUSALITY AND INVERTIBILITY OF AUTOREGRESSIVE INTEGRATED MOVING AVERAGE (ARIMA) MODEL PDF
Samson Babatunde Folarin, Olaniyi Samuel Iyiola
PELL LABELING FOR SOME GRAPHS PDF
J. SHIAMA
ON THE VARIATION OF THE RANDIC INDEX OF TRIANGLE-FREE GRAPHS PDF
Jianxi Liu
FINITE DIFFERENCE ANALYSIS ON MHD FREE CONVECTION FLOW THROUGH A POROUS MEDIUM ALONG A VERTICAL WALL PDF
G.Dharmaiah*, M.Veera Krishna
PROPERTIES OF VARIANTS OF SEMIGROUPS PDF
K.Mrudula Devi, G. Shobha Latha
Q-HOMOTOPY ANALYSIS METHOD AND APPLICATION TO FINGERO-IMBIBITION PHENOMENA IN DOUBLE PHASE FLOW THROUGH POROUS MEDIA PDF
Olaniyi Samuel Iyiola
ON G-DISCRETE SPACES PDF
P. Gnanachandra*
ON RPS-R0 AND RPS-R1 SPACES PDF
P. GNANACHANDRA*
UNIQUE FIXED POINT THEOREM FOR ASYMPTOTICALLY REGULAR MAPS IN HILBERT SPACE PDF
Abha Tenguria, Prabha Chouhan
CON-S-NORMAL SOLUTIONS TO THE MATRIX EQUATIONS KK  I AND KK  I PDF
S. Krishnamoorthy*, R. Raja
FUZZY IDEALS AND FILTERS OF LATTICES PDF
T.Rama Rao, Ch.Prabhakara Rao, Dawit Solomon, Derso Abeje


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

ISSN: 2277 –4920